# SDR UALA2013062404353

- Difficulty date: June 22, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 70,134 hours, 9,965 cycles
- Engine: Pwa PW4090
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning Light
- Condition: False Indication
- Location: Engine Eec
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE HAS INTERMITTENT EEC MODE FAULT CAUSED BY LOSS OF HEAT POWER (MESSAGE 73-61011).  WIRES AND CONNECTORS ALL CHECKED GOOD IAWFIM 73-21 TASK 801, NO FAULTS OR DISCREPANCIES NOTED.
